Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 28, 2015, 7:32 PM MDT for Union County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 7:32 PM MDT (01:32 UTC)
- Expired
- May 28, 2015, 8:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Amarillo radar (KAMA), 188 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:18 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -400 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
770
WUUS55 KABQ 290132
SVRABQ
NMC059-290215-
/O.NEW.KABQ.SV.W.0073.150529T0132Z-150529T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
732 PM MDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 815 PM MDT
* AT 731 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CLAYTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAYS 56 AND 87 JUST WEST OF CLAYTON.
CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3620 10317 3636 10349 3648 10343 3655 10331
3650 10304 3641 10304
TIME...MOT...LOC 0131Z 303DEG 13KT 3643 10332
HAIL...1.25IN
WIND...60MPH
$$
GUYER2 follow-up statements
105
WWUS55 KABQ 290153
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
753 PM MDT THU MAY 28 2015
NMC059-290215-
/O.CON.KABQ.SV.W.0073.000000T0000Z-150529T0215Z/
UNION-
753 PM MDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR EAST CENTRAL UNION COUNTY...
AT 753 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3623 10315 3636 10349 3648 10343 3653 10326
3650 10304 3641 10304
TIME...MOT...LOC 0153Z 303DEG 13KT 3639 10324
HAIL...1.00IN
WIND...60MPH
$$
GUYER846
WWUS55 KABQ 290214
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
814 PM MDT THU MAY 28 2015
NMC059-290224-
/O.EXP.KABQ.SV.W.0073.000000T0000Z-150529T0215Z/
UNION-
814 PM MDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY WILL
EXPIRE AT 815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3623 10315 3636 10349 3648 10343 3653 10326
3650 10304 3641 10304
TIME...MOT...LOC 0206Z 303DEG 13KT 3639 10324
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:21 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 28, 5:21 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 521 PM MDT THU MAY 28 2015 .AVIATION... 00Z TAF CYCLE MAIN FOCUS FOR AVIATION IMPACTS EXISTS OVER FAR EASTERN NM THRU ABOUT 03Z. CURRENT SVR TSTORM AND TOR WATCHES WILL LIKELY EXPIRE ON TIME THIS EVENING. ANOTHER ROUND OF LOW CLOUDS AT 015 EXPECTED TONIGHT FROM 10Z-17Z FOR KROW. CONFIDENCE AT KTCC NOT AS HIGH SO WILL LEAVE AT SCT015 FOR NOW. FARTHER WEST...BREEZY WEST TO SW WINDS UNDER SKC WILL TAPER OFF QUICKLY THIS EVENING. FRIDAY WILL BE SLIGHTLY MORE UNSETTLED OVER CENTRAL/WESTERN NM WITH HIGH BASED -SHRA BY LATE DAY. POTENTIAL EXISTS FOR ANOTHER ROUND OF DRYLINE CONVECTION ALONG THE TX STATE LINE AFT 21Z. GUYER && .PREV DISCUSSION...312 PM MDT THU MAY 28 2015... .SYNOPSIS... A WARMING AND DRYING TREND WILL CONTINUE INTO FRIDAY WITH TEMPERATURES GENERALLY NEAR NORMAL FOR LATE MAY...EXCEPT FOR ACROSS THE NORTHEAST FRIDAY WHEN A BACKDOOR COLD FRONT WILL MOVE IN. A DRYLINE ACROSS THE EASTERN PLAINS WILL TRIGGER THUNDERSTORMS LATE TODAY INTO THE EVENING HOURS...WITH A THE BACKDOOR COLD FRONT TRIGGERING MORE STORMS LATE FRIDAY. A FEW STORMS MAY BECOME SEVERE LATE TODAY AND THEN AGAIN LATE FRIDAY. THE BACKDOOR FRONT WILL SURGE WEST FRIDAY NIGHT INTO SATURDAY RESULTING IN GUSTY EAST CANYON WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. IN ADDITION...MOISTURE MOVING IN BEHIND THE FRONT WILL SERVE AS FUEL FOR A LATE DAY ROUND OF THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT ACROSS MUCH OF THE AREA. THE WARMING TREND WILL RESUME SUNDAY WITH CHANCES FOR THUNDERSTORMS CONTINUING...BUT TRENDING DOWN THROUGH THE MIDDLE OF NEXT WEEK AS DRIER AIR OVERTAKES THE REGION. && .DISCUSSION... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHEAST THROUGH 8PM...BUT THE 20Z LAPS ANALYSIS SHOWS THE BETTER SURFACE BASED INSTABILITY SHIFTING EAST INTO THE TX/OK PANHANDLES. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF SOUTHEAST NEW MEXICO THROUGH 7 PM...AND THIS APPEARS TO BE A MORE SIGNIFICANT THREAT AREA GIVEN STRONGER DRYLINE CONVERGENCE ACROSS EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES...AND GREATER SURFACE BASED INSTABILITY WITH THE 20Z LAPS SHOWING SBCAPE VALUES RANGING FROM 2500-4500 J/KG...LIFTED INDICES OF -6 TO -10C AND 30-40KTS OF 0-6KM BULK SHEAR. THE DRYLINE IS NOT FORECAST TO MOVE MUCH FURTHER EAST OVERNIGHT...BUT THE 12/18Z NAM12 AND LATEST HRRR SHOW CONVECTION MOVING OFF INTO TEXAS AROUND 00Z. OUR THINKING IS THAT CONVECTION MAY LAST TO NEAR 03Z ACROSS PORTIONS OF THE EASTERN PLAINS BEFORE MOVING OFF OR DIMINISHING WITH A LOSS OF DAYTIME HEATING. MID AND UPPER LEVEL FLOW TURNS A BIT MORE NORTHWESTERLY FRIDAY AS A SHORTWAVE TROUGH EJECTS OUT INTO THE CENTRAL U.S. PLAINS FROM THE CENTRAL ROCKIES AND A SHORTWAVE RIDGE BUILDS TO THE WEST. THIS TRANSITION WILL ALLOW A BACKDOOR COLD FRONT TO SLIDE SOUTH INTO THE NORTHEAST FRIDAY AS A DRYLINE SHARPENS UP ONCE AGAIN ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. SIGNIFICANT LOW LAYER CONVERGENCE AND DAYTIME HEATING WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE EASTERN PLAINS FRIDAY AFTERNOON...WITH THE POTENTIAL FOR A FEW SEVERE STORMS ONCE AGAIN ACROSS THE EAST CENTRAL PLAINS WHERE AN AIRMASS TRIPLE POINT MAY RESIDE FOR A FEW HOURS. THE BACKDOOR FRONT WILL SURGE SOUTHWEST OVERNIGHT INTO SATURDAY...RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEY APPROACHING WIND ADVISORY CRITERIA. LOW LAYER MOISTURE WILL TRANSPORT WEST BEHIND THE FRONT AS WELL AND WILL ACT AS FUEL FOR LATE DAY THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT WITH RELATIVELY WEAK NW STEERING FLOW. THUNDER MAY BE HARDER TO COME-BY EAST OF THE CENTRAL MOUNTAIN CHAIN SATURDAY DUE TO TO A MORE STABLE ATMOSPHERE WITH TEMPERATURES 10 OR MORE DEGREES BELOW NORMAL THERE. BY SUNDAY...A DOMINANT RIDGE OF HIGH PRESSURE WILL MOVE EAST OVER THE REGION WITH INCREASING PRESSURE HEIGHTS CAUSING THE WARMING TREND TO RESUME WITH HIGHS GENERALLY AT OR ABOVE NORMAL WEST AND SLIGHTLY BELOW NORMAL EAST. ANOTHER ROUND OF DAYTIME HEATING TRIGGERED STORMS ARE LIKELY SUNDAY...BUT THE TREND WILL BE DOWN EARLY NEXT WEEK AS A BROAD OPEN WEST COAST TROUGH MOVES IN AND DRYIER AIR OVERTAKES THE REGION. 11 && .FIRE WEATHER... NO WIDESPREAD OR LONG DURATION CRITICAL FIRE WEATHER ISSUES ARE FORESEEN THROUGH THE NEXT FEW DAYS. A LONG WAVE TROUGH HAS ITS AXIS SLOWLY APPROACHING NM WITH DEEP BOUNDARY LAYER MOISTURE STAYING ENTRENCHED OVER EASTERN PARTS OF THE STATE AS THE DRYLINE SHARPENS. EAST OF THE DRYLINE RH IS QUITE ELEVATED WITH STORM POTENTIAL LASTING THROUGH THE EVENING...AND SOME LOW CLOUDS AND FOG LIKELY REDEVELOPING INTO THE EARLY MORNING HOURS FRIDAY. THUS...EXCELLENT RH RECOVERY IS ANTICIPATED IN THE EASTERN ZONES TONIGHT INTO EARLY FRIDAY. WEST OF THE DRYLINE INTO CENTRAL TO WESTERN NM DEWPOINTS WILL BE MUCH LOWER IN THE TEENS...20S...AND LOW 30S...INHIBITING RH RECOVERY. A BACK DOOR COLD FRONT WILL SPILL INTO NORTHEAST NM EARLY FRIDAY...PROVIDING AN ADDITIONAL FOCUS FOR STORMS AS IT MERGES WITH THE DRYLINE. BY LATE FRIDAY THIS FOCUS COULD SHIFT SOUTH OF I-40 WHILE HIGH TEMPERATURES RUN WITHIN A FEW DEGREES OF AVERAGE AREA WIDE. THE CENTRAL TO WEST CENTRAL ZONES WILL OBSERVE SOME SUB-15 PERCENT RH VALUES BY LATE FRIDAY AFTERNOON. SOME BRIEFLY GUSTY WINDS WILL ACCOMPANY THE FRONTAL INTRUSION DURING THE DAY IN THE NORTHEAST...AND BY FRIDAY NIGHT THE FRONT WILL SPILL WEST OF THE CENTRAL MOUNTAIN CHAIN...INDUCING GUSTY CANYON WINDS WITH SOME SPEEDS PERIODICALLY REACHING 40-45 MPH IN FAVORED LOCALES. WITH THE FRONT HAVING ADVANCED WEST OF THE CENTRAL MOUNTAIN CHAIN...MOISTURE WILL ADVECT WESTWARD WITH RH GETTING A BOOST. THIS WILL LEAD TO A BROADER AREAL COVERAGE OF SHOWERS AND STORMS BY SATURDAY OVER THE CONTINENTAL DIVIDE...RIO GRANDE VALLEY...AND CENTRAL MOUNTAIN CHAIN. MOISTURE WILL BE ABLE TO RECYCLED INTO SUNDAY AND MONDAY AS A RIDGE OF HIGH PRESSURE BECOMES ESTABLISHED OVER NM...AND CONSEQUENTLY ISOLATED TO SCATTERED SHOWERS AND STORMS WILL PERSIST. THE BELOW AVERAGE TEMPERATURES IN THE EAST SUNDAY WILL MODERATE CLOSE TO AVERAGE BY MONDAY. SOME SOUTHWESTERLY FLOW WILL THEN SLOWLY EEK INTO NM...POTENTIALLY SHUNTING THE DRYLINE EASTWARD. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 28, 6:20 AM MDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 620 AM MDT THU MAY 28 2015 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 620 AM MDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON AND EVENING. STRONG WINDS/LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS LATE FRIDAY INTO FRIDAY NIGHT. STRONG WINDS/LARGE HAIL AND ISOLATED TORNADOES WOULD BE POSSIBLE DURING THIS PERIOD. A SLIGHT RISK OF SEVERE STORMS EXISTS BETWEEN THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAINS LATER SATURDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR THE FAR EASTERN PLAINS DUE TO SEVERE WEATHER. 50
In the hours before
Local storm report, May 28, 6:13 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
613 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 NE PORTALES 34.21N 103.31W
05/28/2015 M1.00 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1502232
TRMLocal storm report, May 28, 6:26 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
626 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 E SEDAN 36.14N 103.11W
05/28/2015 M2.00 INCH UNION NM TWITTER FEED
HEN EGG SIZE HAIL FROM 455 TO 505PM.
&&
EVENT NUMBER ABQ1502233
GUYERLocal storm report, May 28, 6:33 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 SW PORTALES 34.16N 103.37W
05/28/2015 M1.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502234
GUYERLocal storm report, May 28, 6:35 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL PORTALES 34.18N 103.34W
05/28/2015 M1.50 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1502235
TRMLocal storm report, May 28, 6:37 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL PORTALES 34.18N 103.34W
05/28/2015 M1.75 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1502236
TRMSpecial weather statement, May 28, 6:49 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT THU MAY 28 2015
NMZ536-538-290115-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
649 PM MDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES AND SOUTH
CENTRAL ROOSEVELT COUNTIES UNTIL 715 PM MDT...
AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF ELKINS...OR 39 MILES
NORTHWEST OF TATUM...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO OCCUR WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL CHAVES
AND SOUTH CENTRAL ROOSEVELT COUNTIES.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN
NEW MEXICO.
LAT...LON 3356 10366 3357 10372 3354 10372 3347 10389
3364 10400 3396 10343 3373 10327
TIME...MOT...LOC 0048Z 283DEG 20KT 3358 10388
43The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| May 28, 6:14 PM MDT | Areal Flood Advisory | ABQ | Union | 91 min |
| May 28, 6:19 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 116 min |
| May 28, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 15 min |
| May 28, 6:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 28, 7:42 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 29, 1:32 PM MDT | Special Weather Statement | ABQ | Mora | 43 min |
| May 29, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 38 min |
| May 29, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 56 min |
| May 29, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 62 min |
| May 29, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 29, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| May 29, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 46 min |
| May 29, 4:13 PM MDT | Special Weather Statement | ABQ | 47 min | |
| May 29, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 57 min |
| May 29, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 55 min |
| May 29, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 21 min |
| May 29, 5:26 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 49 min |
| May 29, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.